4 Publikationen

Alle markieren

[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Hansen, Wolfhard, and Netuka, Ivan. 2019. “Semipolar Sets and Intrinsic Hausdorff Measure”. Potential Analysis 51 (1): 49-69.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
Hansen, Wolfhard, and Netuka, Ivan. 2019. “NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES”. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
[2]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648082
Albeverio, Sergio, FUKUSHIMA, M, Hansen, Wolfhard, MA, ZM, and Röckner, Michael. 1992. “An invariance result for capacities on Wiener space”. Journal of Functional Analysis 106 (1): 35-49.
PUB | DOI | WoS
 
[1]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
Albeverio, Sergio, FUKUSHIMA, M, Hansen, Wolfhard, MA, ZM, and Röckner, Michael. 1991. “CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE”. Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312 (12): 931-935.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Hansen, Wolfhard, and Netuka, Ivan. 2019. “Semipolar Sets and Intrinsic Hausdorff Measure”. Potential Analysis 51 (1): 49-69.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
Hansen, Wolfhard, and Netuka, Ivan. 2019. “NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES”. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
[2]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1648082
Albeverio, Sergio, FUKUSHIMA, M, Hansen, Wolfhard, MA, ZM, and Röckner, Michael. 1992. “An invariance result for capacities on Wiener space”. Journal of Functional Analysis 106 (1): 35-49.
PUB | DOI | WoS
 
[1]
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
Albeverio, Sergio, FUKUSHIMA, M, Hansen, Wolfhard, MA, ZM, and Röckner, Michael. 1991. “CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE”. Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312 (12): 931-935.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung